Tablet Intake, Colon Cancer and more…

Taking medications when sick is good but not always beneficial. This thought came to my head again when someone told me the relationship of medicine intake and colon cancer. Scary! What we think should help us do harm instead.

Tablet intake is one of the causes of colon cancer. Medicines that are suppose to dissolve in small and large intestines are readily digested upon arrival to stomach. Do not know what the next story but perhaps the cancer risk is higher on high tablet intake.

Ever heard of the term “mag-asawang gamot (coupled medicine)“. It is a popular buy from sari-sari store and often recommended by store owners and neighbors. It’s a combination of pain reliever and antibiotic (don’t know the specific brand names). The latter should only be taken upon doctor’s prescription. There is a risk of antibiotic resistance. Continue the indiscriminate intake and there is no antibiotic type working on you sooner or later. I know someone who is severely suffering from such. He became a regular hospital customer, often needed confinement from a common cold.

Pain reliever only helps alleviate the pain. It never do anything to pull out the root cause. Taking it during gout attack will only ease the pain or shorten the duration but will never help in prevention of future and more severe occurrences. Proper diet and regular exercise is the way to go.

Asking second opinion cost money. However, beating the wrong diagnosis will surely cost less than taking wrong medication. I knew two persons who took rheumatism drug for a long time and later found out their problem were kidney and liver related. Their real diseases were worst when discovered.


Ads

Be the first to leave a comment. Don’t be shy.

Join the Discussion